# SDR AU960401

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEVERE EXFOLIATION CORROSION IN BOTH THE FRONT AND REAR SKINS, ATTACHMENT ANGLES AND DOUBLERS LOCATED IN TAIL WHEEL BAY
